Ultracet Alarm Clock, Root Canal, Twinge, Puke, Night Time
I just got a root canal because my tooth is "dying" and it was causing severe pain throughout the whole right side of my face, head, and ear. I asked the Ortho not to give me Percocet or Vicodin because I get nauseous / puke profusely. I took an Ultracet ... more »
I just got a root canal because my tooth is "dying" and it was causing severe pain throughout the whole right side of my face, head, and ear. I asked the Ortho not to give me Percocet or Vicodin because I get nauseous / puke profusely. I took an Ultracet and luckily I only felt a twinge of nausea... just on the brink of nauseous but I could live with it. It also made me feel really dopey and high. I liked the feeling because I had been days of severe pain and finally it was gone after the numbing from the dentist and the Ultracet... However, when I took one just before bed (4 hrs after 1st dose) I did get nauseous. I also felt twitchy and restless. My mom takes Ultram religiously for her headaches, and takes two at a time... I don't know how she does it. She is dependent on them. I went to work today and took one because my face started pulsing again. It was interesting because I didn't get nauseous and I felt more productive. I did get dopey for about 45 minutes but it went away and the pain stayed gone well after that. So in my short experience with this drug, I've noticed the side effects aren't as bad during the day (maybe because I'm moving around more and not concentrating on them). I've also noticed that if taken during the day I got a little bit of an energy burst after the 45 minute dopey phase passed. Now it's night time again and my face hurts again, so instead of taking a full pill, I broke it in half (Verified with pharmacist that it's okay), and took an 800mg ibuprofen. Hopefully, I won't get sick and I'll sleep through the night without a pounding face alarm clock.